Decomposition of semilattices with applications to topological lattices.
Rhodes, Joe B.
Pacific J. Math., Tome 49 (1973) no. 2, p. 299-307 / Harvested from Project Euclid
Publié le : 1973-05-14
Classification:  06A20
@article{1102948682,
     author = {Rhodes, Joe B.},
     title = {Decomposition of semilattices with applications to topological lattices.},
     journal = {Pacific J. Math.},
     volume = {49},
     number = {2},
     year = {1973},
     pages = { 299-307},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102948682}
}
Rhodes, Joe B. Decomposition of semilattices with applications to topological lattices.. Pacific J. Math., Tome 49 (1973) no. 2, pp.  299-307. http://gdmltest.u-ga.fr/item/1102948682/